Alert archive / Ohio / Small Craft Advisories in 2019
Small Craft Advisory 73, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Nov 4, 2019, 3:40 AM EST. It took effect at Nov 4, 2019, 10:00 AM EST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2019, 3:40 AM EST (08:40 UTC)
- In effect from
- Nov 4, 2019, 10:00 AM EST
- Expired
- Nov 6, 2019, 7:00 AM EST
- In force
- 45 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
109 WHUS71 KCLE 040840 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 340 AM EST Mon Nov 4 2019 LEZ142>144-041645- /O.NEW.KCLE.SC.Y.0073.191104T1500Z-191105T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 340 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 10 PM EST this evening. * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-146-041645- /O.NEW.KCLE.SC.Y.0073.191104T1500Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 340 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST TUESDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 10 PM EST Tuesday. * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet today, then 3 to 5 feet tonight and Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-041645- /O.NEW.KCLE.SC.Y.0073.191104T1500Z-191106T0900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 340 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST WEDNESDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 10 AM this morning to 4 AM EST Wednesday. * WINDS...Southwest 15 to 25 knots with gusts up to 30 knots. * WAVES...2 to 4 feet today, then increasing to 4 to 7 feet by Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
9 follow-up statements
158 WHUS71 KCLE 041445 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 945 AM EST Mon Nov 4 2019 LEZ142>144-042245- /O.CON.KCLE.SC.Y.0073.191104T1500Z-191105T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 945 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-146-042245- /O.CON.KCLE.SC.Y.0073.191104T1500Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 945 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-042245- /O.CON.KCLE.SC.Y.0073.191104T1500Z-191106T0900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 945 AM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...Southwest 15 to 25 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
414 WHUS71 KCLE 042050 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 350 PM EST Mon Nov 4 2019 LEZ142>144-050300- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191105T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 350 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...Southwest 15 to 20 kt with gusts up to 25 kt. * WAVES...1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-146-050500- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 350 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS...West 10 to 20 kt with gusts up to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-050500- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 350 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...West 15 to 20 kt with gusts up to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
735 WHUS71 KCLE 050229 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 929 PM EST Mon Nov 4 2019 LEZ142>144-051030- /O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 929 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS...West 15 to 25 kt. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-146-051030- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- 929 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST TUESDAY... * WINDS...West 15 to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-051030- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 929 PM EST Mon Nov 4 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...West 15 to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
173 WHUS71 KCLE 050844 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 344 AM EST Tue Nov 5 2019 LEZ142>144-050945- /O.CAN.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 344 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. Westerly winds of 10 to 20 knots are expected today. $$ LEZ146-051645- /O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- 344 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...West 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-051645- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- 344 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 15 to 20 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ147>149-051645- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/ Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 344 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...West 15 to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
295 WHUS71 KCLE 051451 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 951 AM EST Tue Nov 5 2019 LEZ145-052300- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- 951 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 25 kt. * WAVES... 3 to 5 feet subsiding to 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ146>149-052300- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0900Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 951 AM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS...West 15 to 20 kt with gusts up to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
471 WHUS71 KCLE 052050 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 350 PM EST Tue Nov 5 2019 LEZ146>149-060500- /O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 350 PM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS...West 10 to 20 kt with gusts up to 25 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ145-060300- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T0300Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- 350 PM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...West 15 to 20 kt with gusts up to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
318 WHUS71 KCLE 060209 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 909 PM EST Tue Nov 5 2019 LEZ145-061015- /O.EXT.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- 909 PM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS...West 10 to 20 kt with gusts up to 25 kt. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$ LEZ146>149-061015- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 909 PM EST Tue Nov 5 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY... * WINDS...West 15 to 20 kt with gusts up to 30 kt. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
010 WHUS71 KCLE 060902 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 402 AM EST Wed Nov 6 2019 LEZ145-061015- /O.CAN.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- 402 AM EST Wed Nov 6 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. West winds of 5 to 15 knots will back to the south today. Waves of 1 to 3 feet this morning will decrease to 1 foot or less. $$ LEZ146>149-061200- /O.CON.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 402 AM EST Wed Nov 6 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... * WINDS...West 10 to 20 knots with gusts up to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners, especially those operating smaller vessels, should stay in port during these conditions. && $$
039 WHUS71 KCLE 061203 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 703 AM EST Wed Nov 6 2019 LEZ146>149-061315- /O.EXP.KCLE.SC.Y.0073.000000T0000Z-191106T1200Z/ Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 703 AM EST Wed Nov 6 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... West winds of 10 to 15 knots will become southerly today. Conditions on Lake Erie will remain choppy for a few more hours as waves of 2 to 4 feet decrease to 1 to 3 feet later today. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 12:51 AM EST, 2 hours 49 minutes earlier.
Area forecast discussion, Nov 4, 12:51 AM EST, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1251 AM EST Mon Nov 4 2019 .SYNOPSIS... Surface ridge has reached as far north as Lake Erie this afternoon but should shift eastward quickly overnight. The next piece of jet energy aloft will move into the upper level trough that will persist through the week. A clipper storm system will move across the region Wednesday night. && .NEAR TERM /THROUGH TONIGHT/... Minor update to the forecast mainly for the overnight. Any area of light rain and sprinkles over northern Indiana and southern Lower Michigan will move northeast overnight and may get into the Toledo area. Not expecting anything in the way of measured precipitation but wanted to note that there may be some rain drops early this morning as the warm front surges north of the area. Previous Discussion... One last area of showers/graupel near Erie will continue to move up the lakeshore into western NY early this evening. After this passes expect a period of dry weather through most of the night. Surface ridge over the region this evening will quickly shift eastward overnight. This will allow a south to southwest wind to gradually increase. The warm advection spreading over the region should lead to an increase in cloud cover. So the increased wind and cloud cover should keep much of the region warmer than this morning. Lows should range from the lower 30s east to around 40 across NW OH. Warm advection continues over the area on Monday but the atmosphere is not all that moist. So we are struggling on how much rain to mention in the forecast. for now will spread some slight chance/chance POP's across the region as lift increases through the afternoon. The best chances will be across NW OH and closer to the lake. Highs on Monday should be in the upper 40s to lower 50s. Rain chances increase Monday night as the upper level trough crosses the lake. Expect to see the lake enhance the showers as they move onshore across NW OH and NW PA. Again there looks as if there will be some decent instability over the lake which may lead to a few thunderstorms. Will look at this potential closely tomorrow and add to the forecast if it is warranted. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The latest available runs of the ECMWF ensemble, GEFS, NAEFS, and deterministic ECMWF model are all in good agreement regarding the mid- to upper-level pattern during this period. Thus, expect cyclonic flow aloft to reside over our CWA as a broad longwave trough encompasses much of the central and eastern United States and Canada. In addition, a prominent shortwave trough will likely cross northern OH and northwest PA from west to east on Tuesday. At the surface, an eastward-moving cold front should exit our northwest PA counties by late morning on Tuesday. Behind the front, a high pressure ridge affects our CWA through Wednesday. Another cold front should sweep eastward over our region Wednesday night and be followed by a strong high pressure ridge building from the Upper Midwest for Thursday. Lake enhanced rain showers over the snowbelt of northeast OH and northwest PA transition to pure lake effect showers Tuesday morning and afternoon as the aforementioned cold front exits to the east and a westerly low-level flow of cold air crosses warm Lake Erie. As these showers continue affecting the snowbelt Tuesday night, they may mix with wet snow along the lakeshore and change to wet snow farther inland before ending by daybreak Wednesday as building high pressure causes lake-induced instability to wane. At this point, any snow accumulations should be minor. Outside of the lake effect precip bands, fair weather is expected for the rest of our CWA through Wednesday morning. Scattered rain showers are then possible Wednesday afternoon via isentropic lift ahead of the next cold front. Wednesday night, scattered rain and perhaps wet snow showers are forecast with the frontal passage. On Thursday, a mix of rain and wet snow showers is possible, especially in the primary and secondary snowbelt counties south and southeast of Lake Erie. A northerly to northwesterly low-level flow of cold air across Lake Erie should generate multiple bands of lake effect precip in the aforementioned areas and minor snow accumulations cannot be ruled- out, particulary in higher terrain inland from the lake. High temperatures in the 40's Tuesday afternoon will be followed by overnight low temperatures in the upper 20's to mid 30's Tuesday night. Wednesday is forecast to be warmer, with afternoon highs reaching the mid 40's to lower 50's. Overnight low temperatures in the lower to mid 30's Wednesday night should be followed by Thursday afternoon highs reaching the upper 30's to lower 40's. && .LONG TERM /THURSDAY THROUGH SUNDAY/... The aforementioned ensembles and latest run of the deterministic ECMWF model are in good agreement that cyclonic flow aloft will prevail over our CWA as the broad longwave trough persists over much of central and eastern Canada and the United States. Accordingly, surface high pressure should persist over our CWA Thursday night through Saturday and be followed by a west to east cold frontal passage on Sunday. This pattern should allow temperatures to trend below-normal. In addition, temperatures could be even colder than those depicted in our current forecast, especially for Thursday and Friday. Scattered rain and/or snow showers remain possible Thursday night through Saturday morning, especially across our primary and secondary snowbelt counties south and southeast of Lake Erie. A northerly to northwesterly low-level flow of cold air may continue crossing the warm lake and trigger multiple bands of lake effect precip across those snowbelt counties. Some accumulating snow may occur, especially during the overnight hours and inland from the lake. Later on Saturday, any lingering lake effect precip may shift northward and retreat over Lake Erie as the low-level flow may back to westerly and then southwesterly ahead of the next cold front. Scattered showers, primarily in the form of rain, are possible on Sunday with the passage of that next cold front. && .AVIATION /06Z Monday THROUGH Friday/... A warm front surging north across the area this morning has brought widespread mid level clouds to the region, which will remain in the area throughout the day. As the front shifts north later today, southerly winds will pick up in the warm sector and gusts to 20 to 25 knots are possible. Low pressure moving north of the Great Lakes region will extend a cold front into the airspace late in the period. Winds will begin shifting more towards the west. Rain will begin entering the area with the front as well, but best timing appears late in the TAF period. Only have a vicinity shower mention at KCLE and KERI for now. Temperatures are fairly warm and expecting all rain at this time. .OUTLOOK...Rain and lower clouds may yield non-VFR conditions late Monday night into Tuesday. A system entering the Great Lakes region may bring rain and snow and non-VFR conditions again Wednesday night through Friday. && .MARINE... Small craft advisory has been discontinued for the remaining east portions of the nearshore waters. Winds diminished to less than 10 knots and continue to shift to a more south and southeasterly direction. Original Discussion... The Small Craft Advisory has been cancelled for nearshore waters west of Willowick, while it remains in effect until late this evening for nearshore waters from Willowick to Ripley, NY. As high pressure moves from the Tennessee Valley to Mid-Atlantic region through the end of today, southerly to southwesterly winds will continue to diminish over the lake and waves will continue to lower. Low pressure moving through the Upper Great Lakes Monday will allow a warm front to sweep northeast over Lake Erie Monday morning, while a cold front then sweeps east across the lake Monday night and Tuesday morning. Southwest winds behind the warm front and west winds behind the cold front are still expected to be strong enough to merit more marine headlines Monday night into Tuesday. High pressure returns to the region on Tuesday night into Wednesday and will diminish winds over the lake, allowing for another period of quieter marine weather. Another cold front should sweep east across Lake Erie Wednesday night and be followed by high pressure building from the Upper Midwest on Thursday and Friday. Southwesterly winds likely shift to northwesterly with the passage of this front. A period of stronger winds and higher waves may warrant another Small Craft Advisory Wednesday night into Thursday morning. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...MM NEAR TERM...MM/Sefcovic SHORT TERM...Jaszka LONG TERM...Jaszka AVIATION...Sefcovic MARINE...Jaszka
Hazardous weather outlook, Nov 3, 7:19 AM EST, 20 hours 21 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 719 AM EST Sun Nov 3 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-041230- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 719 AM EST Sun Nov 3 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-041230- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 719 AM EST Sun Nov 3 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.